# SDR COEA2022052712901

- Difficulty date: April 1, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp 262A12NORD
- Aircraft serial: 172
- Aircraft time: 34,655 hours, 37,354 cycles
- System (JASC): 5200 · Doors
- Part: Skin
- Part number: S52176300204
- Part serial: NA
- Condition: None
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 235601 NR 800003  HEAVY CHECK  COE/MAJOR REPAIR: AFT CARGO DOOR, EXTERNAL SKIN IS CREASED AT LOWER EDGE OF DOOR. CORRECTIVE ACTION: DOUBLER REPAIR PER SRAS ES_0158058_01...18945 ISSUE A, DATED 5/10/2022.
